# SDR ZW0A0108801

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 41,408 hours, 20,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  CLEANED AND DRIED OUT THE LIGHT STRIP.  CHECK-C 6-28-01 STL.
